MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable cardioverter defibrillator (ICD)
Model Number D143
Medical Device Problem Codes Off-Label Use (1494); Failure to Convert Rhythm (1540); Defibrillation/Stimulation Problem (1573); Use of Device Problem (1670)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was commanded to deliver one burst of anti-tachycardia pacing (atp) for an atrial flutter.This induced a ventricular fibrillation (vf) and then a commanded shock was delivered.Subsequently the physician pressed the abort function button thinking it was meant to deliver a shock.Lastly, a commanded shock was delivered that converted the vf.This device remains in service.No additional adverse patient effects were reported.

Brand Name
INOGEN? EL ICD DR
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24729606
Report Number2124215-2026-17241
Device Sequence Number10265190
Product Code LWS
UDI-Device Identifier00802526534263
UDI-Public(01)00802526534263(17)180314
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2018
Device Model NumberD143
Device Catalogue NumberD143
Device Lot Number204167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date08/10/2026
Date Device Manufactured08/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient Age82 YR
Patient SexMale